MathSciNet Relay Station
MathSciNet bibliographic data
MR1953750 49M25 (65M15 65M60)
Liu, Wenbin; Yan, Ningning A posteriori error estimates for optimal control problems governed by parabolic equations. Numer. Math. 93 (2003), no. 3, 497–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement